# SDR UALA2010112304317

- Difficulty date: November 22, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 47,715 hours, 5,678 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9F19948501
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE CORNER BUMPER AT DOOR 2R INOP, FIX BW.  RELAMPED. CHECKS NORMAL.
